# SDR 97ZZZX1589

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO360F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TM641370
- Condition: Head Separated
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND NR 2 CYLINDER HEAD SEPARATING FROM BARREL.  THE HEAD WAS TURNED COUNTERCLOCKWISE 4 DEGREES AND WAS .0625 INCH FARTHER FROM FIRST CYLINDER FIN THAN OTHER CYLINDERS.  LEAK CHECK (PARAGRAPH C TCM SB 96-12) REVEALED LEAK.  COMPRESSION WAS 69/80.
